Hail, Auglaize
- When
- May 25, 2:02 PM EST to 2:06 PM EST
- Where
- Auglaize County, New Knoxville
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.517, -84.317
32 thunderstorm wind, 12 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at May 25, 12:50 PM EST, 1 hour 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 150 PM EDT THU MAY 25 2006 .AVIATION /18Z-18Z/... CURRENT SURFACE MAP SHOWS LOW PRESSURE CENTERED OVER WISCONSIN WITH ASSOCIATED COLD FRONT TRAILING ACROSS NORTHWESTERN ILLINOIS. UPPER LOW WAS LOCATED ACROSS WISCONSIN. SATELLITE IMAGERY SHOWS ENHANCED LINE OF CU EXTENDING FROM NORTHWESTERN OHIO SOUTHWEST THROUGH CENTRAL INDIANA. RADAR SHOWS SOME DEVELOPMENT NEAR THIS ENHANCED LINE OF CU. AM EXPECTING A LINE OF THUNDERSTORMS TO DEVELOP AND MOVE ACROSS THE TERMINALS LATE THIS AFTERNOON ACROSS THE WEST AND EARLY EVENING ACROSS THE EAST. MVFR AND BRIEF IFR CONDITIONS WILL BE EXPERIENCED IN THESE STORMS. COLD FRONT WILL NOT MOVE ACROSS REGION UNTIL AROUND 12Z IN THE WEST AND 15Z IN THE EAST. HAVE A TEMPO GROUP FOR MVFR SHOWERS WITH FRONTAL PASSAGE. RLG && .PREV DISCUSSION... /ISSUED 1213 PM EDT THU MAY 25 2006/ SHORT TERM /REST OF TODAY/... THIS MORNING. ASSOCIATED COLD FRONT WAS TRAILING SOUTHWEST OF THE LOW ALONG A LINE NEAR KPIA-KUIN-KEMP. UPPER LEVEL LOW WAS LOCATED OVER WISCONSIN AS WELL. FEW VORT LOBES WERE ROTATING AROUND THE UPPER LOW. STRONGEST WAS OVER NORTHERN CENTRAL IOWA AT THIS TIME. CHANCES FOR CONVECTION INCREASE AS THE AFTERNOON PROGRESSES. STRONGEST VORT WILL ROTATE AROUND UPPER LOW AND AFFECT THE CWA LATER THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE SO HAVE LEFT SEVERE WORDING IN. WET BULB ZERO WILL BE AROUND 9000- 11000 FT. MAX DELTA THETA-E VALUES ARE PROGGED AS HIGH AS 35K. HAVE UPDATED TO INCREASE POPS TO LIKELY. SATELLITE IMAGERY IS SHOWING A BIT MORE CLOUD COVER THAN PREVIOUSLY ANTICIPATED. THIS WILL LIKELY CUT FORECAST HIGH TEMPS DOWN A BIT. SO HAVE SHAVED A DEGREE OR TWO OFF HIGHS. KILN MORNING SOUNDING GIVES A HIGH OF 82.2 WITH BROKEN CLOUD COVER. RLG PREV DISCUSSION... /ISSUED 600 AM EDT THU MAY 25 2006/ AVIATION /12Z-12Z/... SURFACE ANALYSIS SHOWS LOW OVER THE WESTERN GREAT LAKES WITH BROAD CYCLONIC FLOW OVER OHIO VALLEY. KILN RADAR SHOWS SCATTERED CONVECTION HEADING FOR KCMH AND KLCK. WILL KEEP THE SAME THOUGHTS AS IN PREVIOUS FORECAST. IT LOOKS LIKE STRONGEST AND DEEPEST CONVECTION WILL COME TOWARDS 00Z AS ORGANIZED SQUALL LINE WILL MOVE FROM WEST TO EAST ACROSS OHIO. HOWEVER, SCATTERED CONVECTION WILL POP AT SOME POINT BY MID AFTERNOON AS REGION WILL BE VERY UNSTABLE. THREAT OF CONVECTION BEGINS TO TAPER OFF ONCE COLD FRONT MOVES THROUGH AFTER 06Z. TIPTON PREV DISCUSSION... /ISSUED 405 AM EDT THU MAY 25 2006/ SHORT TERM /TODAY THROUGH SATURDAY NIGHT/... LARGE CONVECTIVE COMPLEX ALONG WARM FRONT CONTINUING TO FIZZLE ACRS REGION AS IT COLLIDES WITH MUCH DRIER AIRMASS ACRS EASTERN 1/2 OHIO...WEST VIRGINIA AND ERN KENTUCKY. HEAVIEST AND MOST CONCENTRATED PCPN FALLING PREDOMINANTLY SOUTH OF THE FCST AREA ACRS CNTRL KY...HOWEVER WDLY SCT CONVECTION CONTINUES TO FIRE ACRS FCST AREA AHEAD OF MID LVL S/WV. CONVECTIVE COMPLEX AND WARM FRONT HAD HELPED ADVECT HIGHER DEWPT AIR INTO WESTERN FCST AREA WITH L60S DEWPTS. THIS AIRMASS WILL OVERSPREAD ENTIRE FCST AREA THRU DAYBREAK AS WARM FRONT PULLS ON TO THE EAST. TEMPS WERE CURRENTLY IN THE U50S AND L60S. FCST AREA LOOKS PRIMED FOR A POTENTIALLY ACTIVE AFTN AND EVNG WITH NUMEROUS SVR STORMS. SKIES ARE CLEARING QUICKLY BEHIND WARM FRONT AND CONVECTIVE COMPLEX...WITH MSTLY CLR SKIES INTO WESTERN INDIANA ATTM. SOME LOCATIONS IN WEST CNTRL OH AND WHITEWATER VLY MAY START OUT WITH SUN RIGHT FROM DAYBREAK THIS MRNG...WITH POINTS FURTHER EAST IN FCST AREA CLEARING OUT QUICKLY AS MRNG PROGRESSES. FCST AREA THEN WILL BE IN A RELATIVE LULL IN CONVECTIVE ACTIVITY BEFORE NEW TSTM DVLPMNT OCCURS DURING AFTN HOURS. FAST MID LVL FLO AS DRY SLOT WORKS INTO REGION AHEAD OF UPR LO MOVING THRU UPR MISSISSIPPI VLY AND WESTERN GRT LKS. ALL MODELS AGREE ON MUCH MORE HUMID AIRMASS BEING ADVECTED INTO REGION BY AFTN WITH MUCH DRIER AIR IN MID LVLS. LAPSE RATES STEEPEN SIGNIFICANTLY INTO AFTN HOURS...WITH AXIS OF 8-9C LAPSE RATES FROM 850-700 MB ACRS SW OHIO AND NRN KY. EXTENDED PERIOD OF SUNSHINE THIS MRNG AND ERLY AFTN WILL ALLOW FOR ATMOSPHERE TO DESTABILIZE RAPIDLY INTO AFTN HOURS. MODEL SOUNDINGS INDCG SOME WEAK CONVECTIVE INHIBITION AT 12Z...BUT THIS IS GONE BY LATE MRNG. 00Z NAM AND CURRENT RUC BOTH BRING SBCAPES UP TO 5000 J/KG INTO WESTERN FCST AREA BY 18Z. THIS LOOKS OVERDONE...AS BOTH MODELS ARE ADVECTING 70 DEG DEWPTS INTO REGION WITH SFC TEMPS AT 85 DEG AND GREATER. PREFER THE 00Z GFS WHICH SUGGESTS DEWPTS IN M/U60S AND SBCAPES/MUCAPES IN THE 3000-4000 J/KG RANGE. WBZERO LVLS WILL BE FAVORABLE FOR LRG HAIL...BTWN 9-11KFT INTO EVNG HOURS. MAX DELTA THETA-E VALUES ARE VERY IMPRESSIVE AND SUPPORTIVE OF POTENTIAL DMG WIND THREAT...WITH VALUES AS HIGH AS 35K BY MID AFTN. BL SHEAR VALUES ARE MARGINAL BUT WITH AVAIL INSTABILITY AND MOISTURE... DEFINITELY SUPPORTIVE OF ORGANIZED CONVECTIVE DVLPMNT. TSTMS ARE POSSIBLE AT ANY POINT TODAY...BUT COVERAGE SHOULD REMAIN RELATIVELY WDLY SCT THIS MRNG AND INTO ERLY AFTN AS MID LVL FORCING LACKS. CANNOT RULE OUT THOUGH AS ATMOSPHERE QUICKLY GOES UNSTABLE. COVERAGE WILL INCREASE DURING AFTN WITH POTENTIAL FOR SVRL CLUSTERS OF STRONG TO SVR STORMS...FOLLOWED BY A SQUALL LINE OR DERECHO AHEAD OF COLD FRONT COMING THRU FCST AREA BTWN 21Z-02Z. PAPAMETERS ARE MOST FAVORABLE FOR SVR TSTMS OVER SW 1/2 FCST AREA WHERE SPC HAS PLACED MDT RISK FOR SVR WX. HOWEVER...ANY LOCATION IN FCST AREA HAS CHANCE AT SEEING SVR WX THIS AFTN AND EVNG. WILL BE ISSUING SPSILN TO INDICATE SVR POTENTIAL. WHILE SVR POTENTIAL WILL DIMINISH ACRS REGION BY MIDNIGHT... WIDESPREAD PCPN WILL CONTINUE THROUGHOUT THE OVERNIGHT AS SFC LO SLOWLY MOVES EAST ACRS LWR GRT LKS. HAVE MAINTAINED CAT POPS ALL NIGHT. UPR LO WILL OPEN UP AND MOVE EAST AWAY FROM REGION ON FRI. SHRA/TSTM ACTIVITY WILL CONTINUE AHEAD OF UPR TROF AXIS...WHICH WILL NOT BE COMPLETELY EAST OF FCST AREA UNTIL MID AFTN. WILL THEN SEE CONVECTION TAPER OFF FROM WEST TO EAST DURING LATE AFTN HOURS AS SFC HI PRES BEGINS TO BUILD IN FROM THE WEST. EXTENDED LO CHC POPS FOR FEW HOURS FRI EVNG ACRS EASTERN FCST AREA AS STILL SOME LO LVL CONV AND BETTER MOISTURE AVAIL. SKIES WILL CLEAR FROM THE WEST ERLY SAT AS THE SFC HI AND BIG MID LVL RIDGE OVERSPREAD FCST AREA. MID LVL RIDGE WILL FIRMLY ESTABLISH ITSELF OVER OH VLY FOR SAT...BEGINNING A STRING OF WARM DRY WX FOR THE HOLIDAY WEEKEND. HAVE INDCG MSTLY SUNNY SKIES FOR SAT WITH RIDGE AXIS OVERHEAD. TEMPS...WENT CLOSER TO WARMER MAV/FWC GUID FOR AFTN HIGHS TODAY...IN WHAT WILL LKLY BE THE WARMEST AND MOST HUMID DAY FOR FCST AREA SO FAR THIS YEAR. FOLLOWED MAV GUID THRU FRI NIGHT...THEN WENT A LITTLE WARMER FOR SAT AS RIDGE BUILDS IN. CLOUDS LIKELY TO KEEP MANY IF NOT ALL AREAS IN 70S ON FRI...WITH 80S EXPECTED THRU HOLIDAY WEEKEND. LOWS AT NIGHT WILL MOSTLY REMAIN IN 60S. RYAN LONG TERM /SUNDAY THROUGH WEDNESDAY/... NO CHANGES MADE FROM PREV FCST. WED AFTN LONG TERM DISCUSSION FOLLOWS BELOW. RYAN PREV DISCUSSION... /ISSUED 130 AM EDT THU MAY 25 2006 AVIATION /06Z-06Z/... SURFACE ANALYSIS SHOWS ILL DEFINED WARM FRONT IN WESTERN OHIO WITH CYCLONIC FLOW OVER WESTERN GREAT LAKES AND OHIO VALLEY. KILN RADAR SHOWING DYING MCS WORKING ACROSS OHIO. SATELLITE IMAGERY ALSO SHOWS CONVECTION FROM NW INDIANA INTO CENTRAL ILLINIOUS. NAM AND GFS SHOWING OVERNIGHT CONVECTION COMING TO AN END QUICKLY. WILL TIME SCATTERED CONVECTION FROM NW INDIANA INTO CENTRAL IL AS A 2 HR VCTS GROUP. ITS SCATTERED NOW AND FORCING IS EXPECTED TO WEAKEN. ALTHOUGH INSTABILITY IS EXPECTED TO STAY 1000 TO 2000 J/KG AHEAD OF CONVECTION. SKIES SHOULD CLEAR OUT THIS MORNING ALLOWING ATMOSPHERE TO RELOAD. CONVECTION WILL LIKELY INITIATE AROUND 19Z AND WILL BE STRONG TO SEVERE. STRONG MID LEVEL FLOW WILL BRING ANOTHER ROUND OF STRONG TO SEVERE CONVECTION IN THE EVENING. GENERAL THUNDERSTORMS ARE THEN EXPECTED FOR MUCH OF THE NIGHT AS UPPER LOW MOVES ACROSS THE SRN GREAT LAKES. WILL LOOK AT ENHANCING TAFS WITH WINDS WITH NEXT ISSUANCE AND TRY TO REFINE TIMING EVEN MORE. TIPTON /ISSUED 245 PM EDT WED MAY 24 2006/ LONG TERM /FRIDAY THROUGH WEDNESDAY/... H5 TROF/SFC LOW WILL BE SWINGING THROUGH LOWER GREAT LAKES AT THE BEGINNING OF THE PERIOD...THUS EXPECT AREA OF SHRA/TSRA SHOULD BE ONGOING AT 10Z. UPPED POPS TO CATEGORICAL IN THE EAST AND LIKELY IN THE WEST FOR FRI MRNG. PCPN WILL END FROM WEST TO EAST FRIDAY AFTN...WITH SOME LINGERING PCPN IN THE EAST INTO FRI EVENING. H5 RIDGE THEN BUILDS IN ON SATURDAY. TEMPS WILL WARM TO SUMMERLIKE NUMBERS THROUGH TUESDAY. WENT ABOVE MEX FOR MUCH OF THE PERIOD AS MOS SHOULD TRY AND TREND BACK TO NORMAL TEMPS RATHER THAN CATCHING EARLY SEASON HEAT. RETURN FLOW AROUND HIGH WILL BRING MOISTURE BACK NEXT TUESDAY AFTN. GFS PUSHES CLDFNT THRU THE FA WED. EXPECT SHRA/TSRA AHEAD OF THIS SYSTEM. SITES && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 245 PM EDT THU MAY 25 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-261845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 245 PM EDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT LOW PRESSURE OVER THE UPPER MISSISSIPPI VALLEY WILL MOVE EAST TODAY WITH AN ASSOCIATED STRONG COLD FRONT. THE FRONT WILL MOVE ACROSS THE REGION TONIGHT. AHEAD OF THE FRONT...SUNSHINE THIS AFTERNOON WILL CONTRIBUTE TO A HIGHLY UNSTABLE ATMOSPHERE ACROSS THE REGION. THE INSTABILITY...COMBINED WITH AN INCREASINGLY WARM AND HUMID AIRMASS...WILL CONTRIBUTE TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE REGION UNDER A MODERATE RISK FOR SEVERE WEATHER TODAY. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THUNDERSTORMS CAN BE EXPECTED AT ANY TIME TODAY...BUT THE POTENTIAL FOR SEVERE WEATHER IS GREATEST FROM MID AFTERNOON INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1044 AM EDT THU MAY 25 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-250200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 502 AM EDT THU MAY 25 2006 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... LOW PRESSURE OVER THE UPPER MISSISSIPPI VALLEY WILL MOVE EAST TODAY WITH AN ASSOCIATED STRONG COLD FRONT. THE FRONT WILL MOVE ACROSS THE REGION TONIGHT. AHEAD OF THE FRONT...SUNSHINE THIS MORNING WILL CONTRIBUTE TO A HIGHLY UNSTABLE ATMOSPHERE ACROSS THE REGION. THE INSTABILITY...COMBINED WITH AN INCREASINGLY WARM AND HUMID AIRMASS...WILL CONTRIBUTE TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE REGION UNDER A MODERATE RISK FOR SEVERE WEATHER TODAY. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THUNDERSTORMS CAN BE EXPECTED AT ANY TIME TODAY...BUT THE POTENTIAL FOR SEVERE WEATHER IS GREATEST FROM MID AFTERNOON INTO THE EVENING HOURS. SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES THROUGHOUT THE DAY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1048 AM EDT THU MAY 25 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-260200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1048 AM EDT THU MAY 25 2006 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... LOW PRESSURE OVER THE UPPER MISSISSIPPI VALLEY WILL MOVE EAST TODAY WITH AN ASSOCIATED STRONG COLD FRONT. THE FRONT WILL MOVE ACROSS THE REGION TONIGHT. AHEAD OF THE FRONT...SUNSHINE THIS MORNING WILL CONTRIBUTE TO A HIGHLY UNSTABLE ATMOSPHERE ACROSS THE REGION. THE INSTABILITY...COMBINED WITH AN INCREASINGLY WARM AND HUMID AIRMASS...WILL CONTRIBUTE TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE REGION UNDER A MODERATE RISK FOR SEVERE WEATHER TODAY. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THUNDERSTORMS CAN BE EXPECTED AT ANY TIME TODAY...BUT THE POTENTIAL FOR SEVERE WEATHER IS GREATEST FROM MID AFTERNOON INTO THE EVENING HOURS. SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES THROUGHOUT THE DAY.
The Cincinnati radar (KILN), 129 km away, was scanning. The volume nearest the first event began at 19:03 UTC.
32 thunderstorm wind, 12 hail. Local standard time, as filed.
A brick chicken house sustained major damage. A semitruck was overturned on State Route 117 just north of Waynesfield. Numerous trees were downed with penny size hail.
Twelve inch diameter trees and several power poles were downed on County Road 92 between Alger and McGuffey.
Penny to quarter size hail occurred from Minster to St. Marys.
A few trees and large limbs were downed.
Several large tree limbs were also downed near the intersection of State Routes 48 and 185.
Two 24 inch diameter trees were downed at the intersection of US Route 36 and Casstown Road. A few large tree limbs were downed along Miami-Shelby County Road.
A vehicle was blown off of County Road 9 and into a ditch.
Trees were knocked down.
Trees and power lines were downed.
Trees were downed.
Numerous 12 to 15 inch diameter trees were downed in Snyder Park. A tree fell on a house on Upper Valley Pike. Part of the roof was removed as a result.
Two trees were knocked down.
Several four inch dimaeter tree limbs were knocked down.
Trees were knocked down.
A tree fell into a house.
Several large trees were downed, including one on a home. A woman in the home was injured. A second home had its roof ripped off. A pole barn was also severely damaged.
Two barns sustained major damage along State Route 287, with one of the barns having its roof removed. Trees were also downed.
Trees were downed from Kenwood to Blue Ash.
Trees and power lines were downed.
Numerous trees were downed.
Several trees and large limbs were downed.
Large trees were knocked down.
Large tree limbs were downed across a few roads. Power poles were also knocked down.
Trees were downed.
Trees were knocked down.
Several ten inch diameter trees were downed.
Trees were knocked down.
Siding was ripped off of a building.
A ten inch diameter tree was downed.
Several trees were downed across the southern part of the county.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2006Every state in 2006This day in weather historyWarnings in Ohio, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5509481, 5509482, 5509483, 5509484, 5509485, 5509488, 5509486, 5509487, 5509489, 5509491, 5509490, 5509480, 5509492, 5509493, 5509666, 5509495, 5509574, 5509494, 5509577, 5509667, 5509572, 5509575, 5509578, 5509581, 5509579, 5509585, 5509582, 5509573, 5509580, 5509583, 5509584, 5509587, 5509576, 5509588, 5509586, 5509589, 5509590, 5509668, 5509669, 5509592, and more.